Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Invariant measures defined by differential equations


Author: L. Markus
Journal: Proc. Amer. Math. Soc. 4 (1953), 89-91
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0053300-2
MathSciNet review: 0053300
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Halmos, Invariant measures, Ann. of Math. vol. 48 (1947) pp. 735-754. MR 0021963 (9:137d)
  • [2] -, Measure theory, New York, 1950.
  • [3] E. Hobson, The theory of functions of a real variable, Cambridge, 1921.
  • [4] E. Kamke, Über die partielle Differentialgleichungen $ f{z_x} + g{z_y} = h$, Math. Zeit. vol. 41 (1936) pp. 56-66 and Math. Zeit. vol. 42 (1936) pp. 287-300. MR 1545604
  • [5] -, Differentialgleichungen reeller Funktionen, New York, 1947.
  • [6] N. Kryloff and N. Bogoliouboff, La théorie générale de ta mesure, Ann. of Math. (1937) p. 65.
  • [7] L. Markus, Global structure of ordinary differential equations in the plane, to appear soon. MR 0060657 (15:704a)
  • [8] H. Poincaré, Méthodes nouvelles de la mécanique celeste, vol. 3, chap. 26, Paris, 1892.
  • [9] S. Ulam and J. Oxtoby, On the existence of a measure invariant under a transformation, Ann. of Math. vol. 40 (1939) pp. 560-566. MR 0000097 (1:18e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0053300-2
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society